# SDR UPS97824398

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2646348502
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FRAME 900 FWD SIDE BELOW PRESSURE FLOOR JOGGLED PLATE FITTING EXFOLIATED, RT W/W.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-20D, 51-1-21, 51-3-0, AND DWG 2646348.
